Letter to the editor
Matematičeskie zametki, Tome 56 (1994) no. 5
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1994_56_5_a16,
author = {V. P. Cherkashin},
title = {Letter to the editor},
journal = {Matemati\v{c}eskie zametki},
pages = {142},
year = {1994},
volume = {56},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1994_56_5_a16/}
}
V. P. Cherkashin. Letter to the editor. Matematičeskie zametki, Tome 56 (1994) no. 5. http://geodesic.mathdoc.fr/item/MZM_1994_56_5_a16/